voice search
Cp-cold Plus - Paracetamol 250 Mg, Phenylephrine Hcl 5 Mg, Chlorpheniramine Maleate 2 Mg Liquid Suspension | Recommended For Common Cold And Flu Symptoms, Dosage As Per Physician
Share

Cp-cold Plus - Paracetamol 250 Mg, Phenylephrine Hcl 5 Mg, Chlorpheniramine Maleate 2 Mg Liquid Suspension | Recommended For Common Cold And Flu Symptoms, Dosage As Per Physician

Price:

Get Latest Price

In Stock

In Stock

Product Specifications

Drug TypeGeneral Medicines
IngredientsChlorpheniramine Maleate 2 mg.+ Phenylephrine HCl 5 mg. + Paracetamol 250 mg
Physical FormLiquid
Recommended ForCommon Cold And Flu Symptoms
DosageAs Per Physician
Suitable ForAdults
Storage InstructionsRoom Temperature
Payment TermsCash in Advance (CID)
Delivery Time1-3 Days
Packaging Details100 ML

Product Overview

Key Features

Route of administration: Oral
Prescription mandatory: Yes
Course duration: As per physician
Application: Clinic, Hospital
Brand: CP-Cold Plus
Made in India

Company Details

ZEDIP FORMULATIONS, Established in 2004 at Ahmedabad in Gujarat, is a leading service provider of Common Medicines & Drugs in India. ZEDIP FORMULATIONS is one of Trade India's verified and trusted names for listed services. With extensive experience in the field of Common Medicines & Drugs, ZEDIP FORMULATIONS has made a reputed name for itself in the market with satisfactory 15gm Skin Ointment, 15gm Sucralfate And Povidone Iodine Ointment, Aceclofenac And Paracetamol Tablets, etc.
Focusing on a customer-centric approach, ZEDIP FORMULATIONS has a pan-India presence and caters to a huge consumer base throughout the country. Get Common Medicines & Drugs from ZEDIP FORMULATIONS at Trade India quality-assured services.

Business Type

Exporter, Manufacturer, Service Provider, Supplier

Employee Count

25

Establishment

2004

Working Days

Monday To Sunday

GST NO

24ADBPS7594M1ZU

Certification

ISO 9001:2008

Related Products

Explore Related Categories

Seller Details

GST

GST - 24ADBPS7594M1ZU

4 RatingRating

Ahmedabad, Gujarat

Marketing Director

Mr. Parth Shah

Address

B No.B-806, Fairdeal House, Nr.Swastik Crossroads, Navrangpura, Ahmedabad, Gujarat, 380009, India

paracetamol suspension in Ahmedabad

Report incorrect details

More Product From This seller

Compare With Similar Products

Buyer Feedback

4

Ingredients

Chlorpheniramine Maleate 2 mg.+ Phenylephrine HCl 5 mg. + Paracetamol 250 mg

Paracetamol, Phenylephrine Hydrochloride And Chlorpheniramine Maleate

Paracetamol, Phenylephrine Hydrochloride And Chlorpheniramine Maleate

Storage Instructions

Room Temperature

Room Temperature

Room Temperature

Recommended For

Common Cold And Flu Symptoms

Common Cold And Flu Symptoms

Common Cold And Flu Symptoms

Drug Type

Dosage

As Per Physician

As per physician

As per physician

Suitable For

Physical Form

Packaging Details

100 ML

Bottle

Bottle

Delivery Time

1-3 Days

1-3 Days

1-3 Days

Payment Terms

Cash in Advance (CID)

Cash in Advance (CID)

Cash in Advance (CID)

People Also Viewed